# SDR C8GA20090149

- Difficulty date: June 8, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE L1 DOOR HINGES HAVE OVER SIZED FASTENER HOLES IN THE UPPER AND LOWER HINGES. HOLES WERE OVER SIZED AND PREVENTIVE MODIFICATION COMPLIED WITH SB 727-53A0198. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
